Advertisement

Experientia

, Volume 33, Issue 9, pp 1200–1201 | Cite as

Liver changes following thiobenzamide poisoning

  • G. Malvaldi
Pharmacologica

Summary

Single thiobenzamide administration to rats induces liver necrosis. Chronic poisoning is followed by biliary cirrhosis. Areas of cholangiofibrosis are still evident after 4 months of recovery.

Keywords

Liver Change Liver Necrosis Chronic Poisoning Thiobenzamide 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    K. Waisser, M. Celadnik, J. Sova and K. Palat, Čslká Farm.24, 423 (1975).Google Scholar
  2. 2.
    J. A. Castro, N. D'Acosta, E. C. de Ferreyra, C. R. de Castro, M. I. Diaz Gomez and O. H. de Fenos, Toxic. appl. Pharmac.30, 79 (1974).Google Scholar
  3. 3.
    D. N. Gupta, J. Path. Bact.72, 183 (1956).PubMedGoogle Scholar
  4. 4.
    D. N. Gupta, J. Path. Bact.72, 415 (1956).Google Scholar
  5. 5.
    J. C. Wanson, P. Drochmans, C. May, W. Penasse and A. Popowski, J. cell. Biol.66, 23 (1975).PubMedGoogle Scholar
  6. 6.
    E. Farber, Meth. Cancer Res.7, 345 (1973).Google Scholar

Copyright information

© Birkhäuser Verlag 1977

Authors and Affiliations

  • G. Malvaldi
    • 1
  1. 1.Istituto di Patologia GeneraleUniversità di PisaPisa(Italy)

Personalised recommendations